Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSubideal border bases.
Author(s) Martin Kreuzer, Hennie Poulisse
TypeArticle in Journal
AbstractIn modeling physical systems, it is sometimes useful to construct border bases of 0-dimensional polynomial ideals which are contained in the ideal generated by a given set of polynomials. We define and construct such subideal border bases, provide some basic properties and generalize a suitable variant of the Buchberger-Möller algorithm as well as the AVI-algorithm of Heldt, Kreuzer, Pokutta, and Poulisse to the subideal setting. The subideal version of the AVI-algorithm is then applied to an actual industrial problem.
ISSN0025-5718; 1088-6842/e
File
URL http://www.ams.org/journals/mcom/2011-80-274/S0025-5718-2010-02432-9/home.html
LanguageEnglish
JournalMath. Comput.
Volume80
Number274
Pages1135--1154
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2011
Edition0
Translation No
Refereed No
Webmaster